Les ideaux premiers invariants de Oq(Mm,p(C))

Launois, S. (2004) Les ideaux premiers invariants de Oq(Mm,p(C)). Journal of Algebra, 272 (1). pp. 191-246. ISSN 0021-8693. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.jalgebra.2003.05.005

Abstract

For q generic we give a positive answer to a conjecture of Goodearl and Lenagan: the -invariant prime ideals of are generated by quantum minors.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Stephane Launois
Date Deposited: 24 Sep 2008 16:45
Last Modified: 14 Jan 2010 14:27
Resource URI: http://kar.kent.ac.uk/id/eprint/7403 (The current URI for this page, for reference purposes)
  • Depositors only (login required):